# SDR USAA010123

- Difficulty date: February 6, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N251AU
- Make and model: Boeing 737201
- Aircraft serial: 22757
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 50,470 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CHORD FRAME CRACKED .75 INCH, STATION 639, WL 210.  REMOVED AND REPLACED PER REPAIR DOCUMENT 51-30-2.  (M)
